# SDR HALA0700382

- Difficulty date: September 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 60,567 hours, 29,233 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Condition: Leaking
- Location: Fuel/Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON WALKAROUND FOUND EXCESS OIL ON BOTTOM OF ENGINE NR 1 COWLS.  MOTORED ENGINE.  FOUND OIL SEEPING FROM FUEL OIL COOLER, OIL LINE.  TIGHTEN FOUR BOLTS.  RAN ENGINE AT IDLE FOR FIVE MINUTES.  NO LEAKS NOTED.  OK FOR SERVICE.
